Im goin on holiday the week that im intended 2 b on my spell subsequent i want 2 swim and everything but i h8 tampons?

wot the hell should i do girls only 2 answer thankyooh

Answer:
I suggest you can get something to bottleneck your period from your doctor.
Or possibly if you started taking the pill that might work.

I Just found this

Norethisterone tablets can be prescribed. The dose is 5mg three times a day starting 3-4 days up to that time a period is due. It can be continued for up to 2 weeks or so until you want to own a period. The interval will normally fire up 2-3 days after stopping it. Norethisterone is normally undamaging to take. Some women hold side effects such as bloating, stomach upset, breast discomfort and reduced libido (sex drive).
Go to the doctor, they will give you something to stop it for 2 weeks, i did that and i be period free!
Look up the menstrual cups on the trellis to see if those would work for you but if you don't like tampons I am not sure you would resembling menstrual cups. To me tampons is the cleaner, easier way to shift as you can't feel them when they are within and they are very discreet to use.
if you are on the pill in recent times keep taking it and that will deferral your period till you come stern from holiday. when you get posterior stop taking the pill and your period will start consequently you can carry on as average
Maybe try a smaller tampon or a different brand. Every tampon brand is different you just own to find the one that is right for you.
try using a conterceptive sponge..they work ably and are more comfortable than tampons for short term use..close to while swimming!
Whatever you do don't wear a pad within the water. If you wear a tampon your angelic and thats pretty much the only road to explain this.
Yeah, you can get tablets to obstruction your period. That's what i've done for my holiday subsequent week. They're called Norethisterone or Utovian (different name for the same thing). You help yourself to them twice a days, 3 days before your interval and continue taking them until you achieve back sour holiday. Your period will start afterwards about 2-3 days after you stop taking them.

Good luck. Enjoy your holiday :)
If you want to swim you own to wear tampons. there is no other style around it. (think about it: How would you close to swimming in sea with another girl's time of year blood? It could be dangerous) No tampon=no pool.
ask your dr for a pill that stops your period.
i nioticed on th efirst answer they mention norethesone (or something lol)
i have that and found i had alot of spotting which is not angelic in a white bikini
anyway th enext year i asked for a different one which is exactly like peas in a pod as that . take 3 times a daytime 3 days before you are due.
it be progestorone and really worked for me.
hey dont worry,, i be due to have my time of year last yr when we be going on holiday n having to concord with a spell is the last item you want whlie away on holiday so i went to c my doc he prescribed some tablets that stopped my spell altoghter for that month it was great so i be able to turn on holiday swim,, wear a bikini n not worry nearly a thing so run to your docs hun n get the tablets and progress n have a great holiday n swim as much as u want,,, in good spirits hols xx
well to be honest, you wont enjoy a choice if you want to sim, you cant go minus anything as this will discolour the water and is purely disgusting.

have you tried the super tampons? these enjoy a long tube in so yuo in recent times push it up and wont even notice its at hand? Highly recomend.

otherwise there aint another method around

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Pain during periods?
  • ?????????????skine????????????????????????
  • 8 months postpartm, cramping, no period??
  • Tampon troubles, please help me =/?
  • Turning my living room into a dance studio?
  • I dont have very much up top... and embarrassed to go see my bra size...?
  • Symptoms: severe abdominal pain, vaginal discharge, and a low-grade fever. Not an STD. Diagnosis?
  • OK NEED TO KNoW?
  • Does cryosurgery hurt? i am getting this done tomorrow for high grade displaysia?
  • Is my vargina normal?
  • Afraid of cumming?
  • Pregnant or irregular bleeding?
  • Plz suggest some exercise to grow longer.....?